# SDR DL76L060439

- Difficulty date: May 27, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 53,877 hours, 8,257 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 4FG EMERGENCY LIGHT INOP.  FOUND CONNECTOR NOT CONNECTED.  REATTACHED, OPS OK.
